Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 03:58:59 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650138
  • Total Topics: 49629
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Depression an Panic an Anxiety Disorder  (Read 1922 times)

0 Members and 1 Guest are viewing this topic.

Offline Dwayn20

  • Member
  • Posts: 374
  • dbscooter0@gmail.com
Depression an Panic an Anxiety Disorder
« on: March 01, 2009, 10:52:44 PM »
I have to take 120 mg of Cymbalta a day plus all the HIV meds. Then about 12 days ago started getting headaches right behind my eyes. I also as many do take a lot of meds for the HIV an many other problems due to Meds an age-high blood pressure. I am one of the many that they have had to change my Meds due to my low T-Cells. But on the up side my T-Cells are now above 200 V-Load zero. I also have trouble sleeping an staying asleep so they put me on Zolpidem an Alprazolam.                              I some times still have Depression when I think of the friends I have lost an don,t know Why I am a Long Time Survivor ???

Dwayn20










i

Offline aztecan

  • Member
  • Posts: 5,430
  • 29 years positive, 57 years a pain in the butt
Re: Depression an Panic an Anxiety Disorder
« Reply #1 on: March 02, 2009, 10:33:43 AM »
Hey Dwayn,

Welcome to the forums and, especially, the LTS forum.

The depression you spoke of is something I believe all of us have faced. Why are we still here when so many others didn't make it?

There are no easy answers to this - and it never gets easier to lose those we care about.

But, I like to think of it as my chance to make some kind of difference. Maybe I'm sill here so I can be there for others. I don't really know if that is the case, but it does help me feel better thinking my longevity does serve a purpose.

At any rate, I am glad you are still here. I hope we get to hear more from you.

HUGS,

Mark


"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline Miss Philicia

  • Member
  • Posts: 24,519
  • celebrity poster, faker & poser
Re: Depression an Panic an Anxiety Disorder
« Reply #2 on: March 02, 2009, 01:38:53 PM »
Hi Dwayn, and likewise welcome to the forums.  In my opinion, many LTS'ers suffer from a sort of post-traumatic stress disorder which can cause depression and panic attacks.  Medications for this can certainly help, but for any sort of long-term solution I highly advocate coupling medication with one-on-one sessions that utilize cognitive behavioral therapy.  Have you tried anything like this or have access to such things where you live?

Best wishes,

David
"Iíve slept with enough men to know that Iím not gay"

Offline mudman8

  • Member
  • Posts: 115
Re: Depression an Panic an Anxiety Disorder
« Reply #3 on: March 09, 2009, 03:16:55 PM »
Oh yeah I've gone thru many phases.  About 3 years ago I was thinking everything was caving in.  Therapists help, men's groups, friends to talk with.  I've tried getting off psych meds several times but always have to return to them.  I've not been able to sleep well for years.  I can't take the prozac family of drugs, I'm on Wellbutrin.

I still have 2 wonderful friends from a group that disbanded 4 years ago. Always good to hear what others have been thru and sharing ideas or options.  Good luck.
Life is analog

Offline Dwayn20

  • Member
  • Posts: 374
  • dbscooter0@gmail.com
Re: Depression an Panic an Anxiety Disorder
« Reply #4 on: March 26, 2009, 06:31:05 AM »
I have to take 120 mg of Cymbalta a day plus all the HIV meds. Then about 12 days ago started getting headaches right behind my eyes. I also as many do take a lot of meds for the HIV an many other problems due to Meds an age-high blood pressure. I am one of the many that they have had to change my Meds due to my low T-Cells. But on the up side my T-Cells are now above 200 V-Load zero. I also have trouble sleeping an staying asleep so they put me on Zolpidem an Alprazolam.                              I some times still have Depression when I think of the friends I have lost an don,t know Why I am a Long Time Survivor ???

Dwayn20


To start with the headaches have finally gone away.They were cause by two of my Meds conflicking discontinued one am fine now.Got my new T-Cells is 303 an V-Load undetectable.So far I am handling every thing that has been came my way.  I am plan on hopefully be here far a long long time.

Dwayn20(Scooter) :)







i
« Last Edit: March 26, 2009, 06:32:40 AM by Dwayn20 »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.